# SDR MASA2017090212593

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 4,311 hours, 2,466 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Unbalanced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXTREME NOSE VIBRATION ON TAKEOFF.  REPLACED BOTH NOSE TIRES AND HIGH SPEED TAXI CHECK WAS NORMAL
